- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 981401, 9 pages
Asymptotic Formula for Oscillatory Solutions of Some Singular Nonlinear Differential Equation
Department of Mathematics, Faculty of Science, Palacký University, 17. Listopadu 12, 771 46 Olomouc, Czech Republic
Received 28 October 2010; Revised 31 March 2011; Accepted 2 May 2011
Academic Editor: Yuri V. Rogovchenko
Copyright © 2011 Irena Rachůnková and Lukáš Rachůnek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Yūki Naito, and Mervan Pašić, “Characterization for Rectifiable and Nonrectifiable Attractivity of Nonautonomous Systems of Linear Differential Equations,” International Journal of Differential Equations, vol. 2013, pp. 1–11, 2013.
- Siniša Miličić, and Mervan Pašić, “Nonautonomous Differential Equations in Banach Space and Nonrectifiable Attractivity in Two-Dimensional Linear Differential Systems,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013.